# SDR CA030918008

- Difficulty date: September 11, 2003
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 42,754 hours
- Engine: Pwa JT8D17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: BACB30GE
- Condition: Improper Part
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, D, J
- Precautionary procedure: L

## Discrepancy

(CAN) NOSE LANDING GEAR LOCK ACTUATOR LOWER ATTACH BOLT SHEARED, ALLOWING ACTUATOR TO FAIL. BOLT IDENTIFIED AS AN UNAPPROVED PART. THIS BOLT WAS NOT INSTALLED BY THIS OPERATOR.
